Saturday, April 4, 2009

Angela Anaconda

Had a lot of trouble falling asleep, even with the Ambien. Lots of bad dreams last night. Woke up at 4:30. Stupid beta blockers, cause or add to insomnia for a lot of people.

Super grouchy up until a couple hours ago. My poor family. :( Also way tired, understandably.

Someday there will be no such thing as side effects. Especially not a dozen per drug.

Go UNC!!


  1. I am really sorry about that. In high school I had a long stretch where I could not sleep. I tried everything, nothing worked and it effected every part of my life.
    For you, one thing that might help is to sit outside in the sun in the middle of the day for 10-25 minutes with as much skin exposed as the temperature will allow. Your body doesn't want to generate its own circadian rhythm? Fine, we'll force one. Oh and keep your eyes closed as much as possible when you do that.

  2. Hey, I tried to post earlier but apparently it didn't work.

    Anyway, dang drug side effects. I look forward to the day when you don't need to worry about them anymore.

  3. Good idea, JM. lol I would definitely keep my eyes closed -- the sunshine is blinding to me!

    Hope your sleeping troubles have ceased. I've been snoozing a bit better the last few nights. Yay!

    Side effects are frustrating; I guess it's just something we have to learn to deal with. Whatever can help get me back to a productive life!